Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On certain variations of the harmonic series


Authors: Paul Erdös and Ivan Niven
Journal: Bull. Amer. Math. Soc. 51 (1945), 433-436
DOI: https://doi.org/10.1090/S0002-9904-1945-08371-2
Cited work: Bull. Amer. Math. Soc., Volume 51, Number 6, Part 1 (1945), 437--438
MathSciNet review: 0012335
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08371-2